An exponential version of Filon's rule

Belward J.A. (1986) An exponential version of Filon's rule. Journal of Computational and Applied Mathematics, 14 3: 461-466. doi:10.1016/0377-0427(86)90081-6


Author Belward J.A.
Title An exponential version of Filon's rule
Journal name Journal of Computational and Applied Mathematics   Check publisher's open access policy
ISSN 0377-0427
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1016/0377-0427(86)90081-6
Volume 14
Issue 3
Start page 461
End page 466
Total pages 6
Subject 2604 Applied Mathematics
2605 Computational Mathematics
2612 Numerical Analysis
Abstract It is noted that Filon's rule for integrating the product of a smooth function with a sine or cosine of small period can be used to set up a product rule with an exponential weight function. Some computational experience is reported and the results compared with a heuristic error analysis.
Keyword product rule
Quadrature
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 16:57:23 EST by System User